# SDR ASAA2019072030106

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,703 hours, 11,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLLUMINATED AFTER T/O. PACK RESET WITH QRH. OPS NORMAL. GROUNDED - YES. PREFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00. GROUND VERIFIED. OPS CHECK GOOD.
